HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Numerical computations of split Bregman method for fourth order total variation flow

Files in This Item:
NumComSplit.pdf1.91 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/89461

Title: Numerical computations of split Bregman method for fourth order total variation flow
Authors: Giga, Yoshikazu Browse this author
Ueda, Yuki Browse this author
Keywords: Total variation flow
Singular diffusion
Osher-Sol´e-Vese model
Surface relaxation
Fourth order model
Split Bregman
Issue Date: 13-Jun-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1127
Start Page: 1
End Page: 27
Abstract: The split Bregman framework for Osher-Sol´e-Vese (OSV) model and fourth or-der total variation flow are studied. We discretize the problem by piecewise con- stant function and compute ∇(−∆av)−1 approximately and exactly. Furthermore, we provide a new shrinkage operator for Spohn’s fourth order model. Numerical experiments are demonstrated for fourth order problems under periodic boundary condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/74629
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University